See Alike in...

Alike App

Browser

Rizbit

501d

For the last month and a half I've gotten less than 4 hours a sleep a night. The last 2 nights I only got 2 hours. It's starting to affect my physical and mental health. It's hurt my depression the worst. I've dealt with insomnia most of my life. Been on meds that work for a while then stopped and been on a lot that just didn't work. I'm at a lost. I just don't know what to do anymore. My doctors can't seem to do anything and the psychiatrist I'm seeing right now isn't doing anything. What if meds can't help anymore and I'm this way for the rest of my life? Just so defeated right now. And the lack of sleep isn't helping.

Top reply
    • Rizbit

      497d

      Melatonin didn't work. But the doc gave me another med and now I'm getting about 5 hours constant sleep and then I'm up for an hour and then I can get a couple more hours of sleep.

    • Rizbit

      497d

      Melatonin didn't work. But the doc gave me another med and now I'm getting about 5 hours constant sleep and then I'm up for an hour and then I can get a couple more hours of sleep.

    • Fwd1982

      497d

      I take serequel for sleep is a good pill i think cause it gets u so tired u just fall asleep right away the only thing i dont like about is that i gained like80 pounds just by taking it for 3 yrs it causes people to gain weight thats the only problem with it

      • Rizbit

        497d

        @Fwd1982 It caused me to have seizures unfortunately.

    • Eren2273

      500d

      Normal sleeping medications don't work on me. My sleeping medication is a blood pressure medication called Clonidine, your blood pressure lowering WILL knock you out. I would recommend asking your doctor about something like that if it won't damage your health

      • Rizbit

        497d

        @Eren2273 Yeah, I take clonidine as well. It's not working anymore. They can't give me more because my blood pressure is already low without the meds so they're afraid it will get too low.

        • Eren2273

          497d

          @Rizbit Oh no that's awful. Have you tried combining it with something like Melatonin or another sleep aid?

    • itoldyou6

      500d

      Have you been to a somnologist about your sleep? My personal experience is on the opposite end of things. When I was in high school, I started getting in trouble because I couldn't stay awake during classes. Eventually, it got bad enough for me to see a sleep doctor, and I was diagnosed with multiple conditions that caused my sleepiness. If you've been having issues for a long period of time, or if they're significantly impacting your quality of life, it's definitely worth seeing a specialist to rule out any medical conditions that could be causing your insomnia.

      • Rizbit

        500d

        @itoldyou6 I have an appointment with a sleep doctor. I do have sleep apnea but I sleep with a c-pap machine so that shouldn't be a problem. But I'll find out when I talk to the doctor.

      • Denotchka

        500d

        @itoldyou6 Good idea.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion